Applied Mathematics and Physics
ISSN (Print): 2333-4878 ISSN (Online): 2333-4886 Website: http://www.sciepub.com/journal/amp Editor-in-chief: Vishwa Nath Maurya
Open Access
Journal Browser
Go

Currrent Issue: Volume 5, Number 3, 2017

Open AccessArticle
Exact Travelling Envelope Solitons and Kink-soliton Solutions for the Josephson Nonlinear Left-handed Transmission Line
Applied Mathematics and Physics. 2017, 5(3), 77-84. DOI: 10.12691/amp-5-3-1
Pub. Date: June 24, 2017Views: 2412Downloads: 1782
Open AccessArticle
A Review of Software Packages for Structural Equation Modeling: A Comparative Study
Applied Mathematics and Physics. 2017, 5(3), 85-94. DOI: 10.12691/amp-5-3-2
Pub. Date: August 04, 2017Views: 1711Downloads: 1161
Open AccessArticle
Stability of Quadratic Functional Equationin Two Variables
Applied Mathematics and Physics. 2017, 5(3), 95-98. DOI: 10.12691/amp-5-3-3
Pub. Date: August 16, 2017Views: 1563Downloads: 1030
Open AccessArticle
On the Existence of the Solution for q-Caputo Fractional Boundary Value Problem
Applied Mathematics and Physics. 2017, 5(3), 99-102. DOI: 10.12691/amp-5-3-4
Pub. Date: December 18, 2017Views: 440Downloads: 296